Rocky Mountain Journal of Mathematics

The Stereographic Projection in Banach Spaces

Francisco J. García-Pacheco and Juan B. Seoane-Sepúlveda

Full-text: Open access

Article information

Rocky Mountain J. Math., Volume 37, Number 4 (2007), 1167-1172.

First available in Project Euclid: 18 August 2007

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 46B20: Geometry and structure of normed linear spaces
Secondary: 46B03: Isomorphic theory (including renorming) of Banach spaces

Unit sphere closed hyperplane stereographic projection $L^2$-summand vector


García-Pacheco, Francisco J.; Seoane-Sepúlveda, Juan B. The Stereographic Projection in Banach Spaces. Rocky Mountain J. Math. 37 (2007), no. 4, 1167--1172. doi:10.1216/rmjm/1187453103.

Export citation


  • A. Aizpuru, Apuntes y notas de topología, Servicio de publicaciones de la Universidad de Cádiz, Cádiz, Spain, 1996.
  • P. Bandyopadhyay and B. Lin, Some properties related to nested sequence of balls in Banach spaces, Taiwanese J. Math. 5 (2001), 19-34.
  • J.W. Carlson and T.L. Hicks, A characterization of inner product spaces, Math. Japon. 23 (1978/79), 371-373.
  • R.E. Megginson, An introduction to Banach space theory, Grad. Texts in Math., Springer-Verlag, New York, 1998.